논문KCI 등재
Module-theoretic Characterizations of Strongly t-linked Ex- tensions
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we introduce and study the concept of “strongly t-linked extensions”, which is a stronger version of t-linked extensions of integral domains. We showthat for an extension of Prufer v-multiplication domains, this concept is equivalent to thatof “w-faithfullyat”.
Abstract
In this paper, we introduce and study the concept of “strongly t-linked extensions”, which is a stronger version of t-linked extensions of integral domains. We showthat for an extension of Prufer v-multiplication domains, this concept is equivalent to thatof “w-faithfullyat”.
참고문헌 (23)
- D. D. Anderson, "t-linked extension, the t-class group, and Nagata's theorem", J. Pure Appl. Algebra, 86, pp.109~124 (1993)
- N. Bourbaki, "Commutative Algebra" (1989), Springer-Verlag
- S. Caenepeel, "A relative version of the Chase-Harrison-Rosenberg sequence", J. Pure Appl. Algebra, 41, pp.149~168 (1986)
- Nv, "J. Pure Appl. Algebra", 2005, 293~304
- G. W. Chang, "The w-integral closure of integral domains", J. Algebra, 295, pp.195~210 (2006)
- G. W. Chang, "Characterizations of -cancellation ideals of an integral domain", Comm. Algebra, 37, pp.3309~3320 (2009)
- D. E. Dobbs, "t-linked overrings and Prufer v-multiplication domains", Comm. Algebra, 17, pp.2835~2852 (1989)
- D. E. Dobbs, "On t-linked overrings", Comm. Algebra, 20, pp.1463~1488 (1992)
- L. Fuchs, "Modules over Non-Noetherian Domains, Mathematical Surveys and Monographs", pp.84~ (2001), AMS
- R. Gilmer, "Multiplicative Ideal Theory", pp.1992
- S. Glaz, "Flat ideals. II", Manuscripta Math., 22, pp.325~341 (1977)
- H. Kim, "Kaplansky-type theorems", Kyungpook Math. J., 40, pp.9~16 (2000)
- H. Kim, "Module-theoretic characterizations of t-linkative domains", Comm. Algebra, 36, pp.1649~1670 (2008)
- Hwankoo Kim, "Locally Polynomial Rings over PVMD's", Kyungpook Mathematical Journal, 45(1), pp.131~135 (2005), 경북대학교 자연과학대학 수학과
- M. Orzech, "Divisorial modules and Krull morphisms", J. Pure Appl. Algebra, 25, pp.327~334 (1982)
- A. Smet, "The strong (PDE) condition", Quaestiones Mathematicae, 23, pp.495~505 (2000)
- F. Wang, "w-dimension of domains, II, Comm. Algebra, 29(2001), 2419-2428", Comm. Algebra, 29, pp.2419~2428 (2001)
- F. Wang, "On induced operations and UMT-domains", Sichuan Shifan Daxue Xuebao Ziran Kexue Ban, 27, pp.1~9 (2004)
- F. Wang, "Foundations of Commutative Ring Theory"
- F. Wang, "On w-modules over strong Mori domains", Comm. Algebra, 25, pp.1285~1306 (1997)
- F. Wang, "On strong Mori domains", J. Pure Appl. Algebra, 135, pp.155~165 (1999)
- Huayu Yin, "ω-MODULES OVER COMMUTATIVE RINGS", 대한수학회지, 48(1), pp.207~222 (2011), 대한수학회
- X. Zhu, "Torsion theory and nite normalizing extensions", J. Pure Appl. Algebra, 176, pp.259~273 (2002)
관련 논문AI추천
Strong Mori modules over an integral domain장규환대한수학회 · 대한수학회보2013 · 제50권 제6호A generalization of $w$-linked extensionsXiaoying Wu대한수학회 · 대한수학회보2022 · 제59권 제3호t-Prüfer Modules김명옥, 김환구, 오동렬경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2013 · 제53권 제3호$w$-Matlis cotorsion modules and $w$-Matlis domainsFanggui Wang, Gaohua Tang, Yongyan Pu대한수학회 · 대한수학회보2019 · 제56권 제5호MODULE-THEORETIC CHARACTERIZATIONS OF KRULL DOMAINS김환구대한수학회 · 대한수학회보2012 · 제49권 제3호COPURE PROJECTIVE MODULES OVER FGV-DOMAINS AND GORENSTEIN PRÜFER DOMAINSShiqi Xing대한수학회 · 대한수학회보2023 · 제60권 제4호
이 간행물의 다른 논문 (11건)
Subordination and Superordination for Multivalent Functions associated with the Differintegral Operator조낙은, 권오상pp. 1-12Fekete-Szego Problem for a Generalized Subclass of Analytic FunctionsMurat Caglar, Halit Orhan, Nihat Yagmurpp. 13-23Characterizations of Several Modules Relative to the Class of B(M, X)Yahya Talebi, Mehrab Hosseinpourpp. 37-47A Note on Maass-Jacobi Forms II양재현pp. 49-86Existence Results for the Nonlinear First Order Fuzzy Neutral Integrodifferential EquationsBheeman Radhakrishnan, Murugesan Nagarajan, Samayan Narayanamoorthypp. 87-98
